# SDR DXTA2025102205369

- Difficulty date: October 19, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N447QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500635
- Aircraft time: 4,007 hours, 3,122 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Adapter
- Part number: AH088888
- Condition: Defective
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT AND RIGHT BRAKES.  ON LANDING BRAKES PULSING WHEN PRESSURE APPLIED.  FROM LANDING SPEED TO SLOW TAXI SPEED.   REPLACED BRAKE SCREW ADAPTER. OPS CHECK GOOD. IAW AMM CH 32-40-00.
